# SDR SIMA201125104

- Difficulty date: September 7, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 27,288 hours, 25,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4371 THE CREW REPORTED EMERGENCY LIGHTS FROM 8-12 ILLUMINATED WHEN POWER WAS REMOVED FROM AIRCRAFT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  THE EMERGENCY LIGHTS OPERATIONAL CHECK WAS GOOD IAW EMB 145 AMM 33-50-00.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
